# SDR SWAA2023101700425

- Difficulty date: September 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE PANEL 521FB HAS ELONGATED FASTENER HOLES<[01] APPLIED PERMANENT REPAIR ON DAMAGE AREA ON PANEL #521FB AS MARKED AS PER B737 SRM 57-41-01-2R-1; B737 SRM 51-70-04-2R-9 PARAG (4-D-M) AND B737 SRM 51-70-04-2R-0 PARAG (4-L-M-N). MATERIAL USED PO#1791128 AND PO# 1738579; EQUIPMENT USED TEMPERATURE CONTROL ID160354 DUE DATE 02-16-24; VACUUM GAGE ID 173239 DUE DATE 02-23-24.;[02] VERIFIED STEP 1
